# SDR ALG2002F00063

- Difficulty date: July 10, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N3899C
- Make and model: Bell 206L-1
- Aircraft serial: 45596
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Spline Adapter
- Condition: Worn
- Location: Tach Gen
- Component: Tach Gen
- Component part number: 206076373001
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT PILOT NOTED ROTOR TACH WENT TO ZERO.  TACH GENERATOR SPLINES WORN.
